# SDR CALA2013112593236

- Difficulty date: November 23, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 45,166 hours, 17,732 cycles
- Engine: Iae V2527A5
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED FOUR SINGLE CHAMBER DEMO LIFE VEST.  REPLACED THREE DOUBLE CHAMBER DEMO LIFE VEST.  ONE DOUBLE CHAMBER DEMO LIFE VEST NEED TO BE REPLACED.  INSTALLED MISSING LIFE VEST.
